# SDR CA960801501

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206031629103
- Condition: Cracked
- Location: Attachment Point
- Part time: 8,568 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION, CRACKS WERE FOUND AT THE ATTACHMENT POINTS OF THE ENGINE FORWARD SUPPORTS. FORWARD ENGINE LEG SUPPORTS FITTINGS AND STIFFENERS 206-031-629-103 AND 206-031-201-291 REPLACED. ENGINE MOUNT SUPPORT CHANNEL AND FRAME 206-031-302-257 REPLACED.
